# SDR DALA2019012100378

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,046 hours, 62,210 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Stuck
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LNDG WITH APU GEN ON - WITH RIGHT ENGINE SHUTDOWN, R BUS FAILED. ELEC SMELL STARTED. C/W NO GO ODI 21-72 AND W/C 2120-2367. FOUND RT AUX POWER RELAY STUCK. R/R RT AUX POWER RELAY PER WDM 24-21-03. OPS CK GOOD. A/C OK FOR SVC. (LP3759108)
